# SDR IPXA2023042442920

- Difficulty date: March 4, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 114,280 hours, 19,280 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT - BROKEN - RING, NO.2 RIGHT HAND ENTRY DOOR (REPLACE) 1.I.A.W AMM 52-11-01-735-080 REV 106.02 REPLACED R2 ENTRY DOOR STOP PIN SPRING AND CONDITION CHECK NORMAL. 2.PART INFO ATTACHED. CW
